MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a delivery device error message displayed up during preparation for the procedure and required set up twice.After second set up syringe cradle wasn't registering syringe in place.A second delivery device was opened and the same issue occurred.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Event or Problem Description
It was reported that a delivery device error message displayed up during preparation for the procedure and required set up twice.After second set up syringe cradle wasn't registering syringe in place.A second delivery device was opened and the same issue occurred.The procedure was then cancelled/rescheduled.The patient had been administered general anesthesia.
 
Additional Manufacturer Narrative
Investigation summary with the available information boston scientific corporation concluded based on analysis results, that the reported error message that led to the procedure being cancelled was unable to be replicated.It can be concluded that the generator operated as intended.The observed display static was probable due to the cables as replacing them resolved the static.The sticky cradle and enclosure damage were due to normal usage.These identified static, sticky cradle and enclosure damage observations are unrelated to the reported event and unlikely to have contributed to the reported event.A review of the generator service history confirmed that the generator was fully functional without issues since installation.Device history review: a service history review was completed.This generator was installed on 21 august 2019.The generator was fully functional without any issues.Device technical analysis: the generator was returned for analysis and repaired.During functional testing of the generator no error messages were identified.The generator passed the power on self-test (post).A test syringe and delivery device were connected to the generator without issues.The generator, primed and flushed, as intended.The syringe cradle was observed to be sticking during functional testing; therefore, the plastic was replaced with updated plastic to correct this issue.Static was observed on the display screen, the motor cables were replaced and upgraded to the latest version.Minor damage to the plastic enclosure was also observed and it was replaced.No other anomalies were identified.The generator passed full functional and electrical safety testing.Investigation conclusion: based on analysis results an evaluation conclusion code of no problem detected was assigned to this investigation as there were no damaged identified during analysis that could have caused or contributed to the reported error message.The reported event cannot be confirmed.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
4089353452
MDR Report Key12688542
Report Number2124215-2021-32196
Device Sequence Number1389447
Product Code GEI
UDI-Device Identifier08714729986850
UDI-Public08714729986850
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age50 YR
Patient SexMale